The University of Southampton
University of Southampton Institutional Repository

A new sequential procedure with elimination for selecting the best of several normal populations

A new sequential procedure with elimination for selecting the best of several normal populations
A new sequential procedure with elimination for selecting the best of several normal populations
In this article the result on the conditional probability of correct selection of Liu (1993) is used to construct a sequential procedure with elimination for selecting the population with the largest mean among k normal populations with a common known variance. Comparisons with some other sequential selection procedures on the expected total sample sizes are made both asymptotically and by simulations.
selection, elimination, probability of correct selection, sequential procedure, expected sample size
0361-0926
3157-3170
Liu, Wei
b64150aa-d935-4209-804d-24c1b97e024a
Liu, Wei
b64150aa-d935-4209-804d-24c1b97e024a

Liu, Wei (1994) A new sequential procedure with elimination for selecting the best of several normal populations. Communications in Statistics: Theory and Methods, 23 (11), 3157-3170. (doi:10.1080/03610929408831439).

Record type: Article

Abstract

In this article the result on the conditional probability of correct selection of Liu (1993) is used to construct a sequential procedure with elimination for selecting the population with the largest mean among k normal populations with a common known variance. Comparisons with some other sequential selection procedures on the expected total sample sizes are made both asymptotically and by simulations.

Full text not available from this repository.

More information

Published date: 1994
Keywords: selection, elimination, probability of correct selection, sequential procedure, expected sample size
Organisations: Statistical Sciences Research Institute

Identifiers

Local EPrints ID: 381066
URI: https://eprints.soton.ac.uk/id/eprint/381066
ISSN: 0361-0926
PURE UUID: 2c97feae-4115-48a9-b6eb-2967ae3bdda6
ORCID for Wei Liu: ORCID iD orcid.org/0000-0002-4719-0345

Catalogue record

Date deposited: 05 Oct 2015 10:46
Last modified: 06 Jun 2018 13:11

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×